Spectral mapping theorem for representations of measure algebras


Seferoǧlu H.

Proceedings of the Edinburgh Mathematical Society, vol.40, no.2, pp.261-266, 1997 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 2
  • Publication Date: 1997
  • Doi Number: 10.1017/s0013091500023701
  • Journal Name: Proceedings of the Edinburgh Mathematical Society
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.261-266